# SDR F3LA2021011100002

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7983
- Aircraft time: 10,347 hours, 4,464 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Hyd Pump
- Part time: 10,347 hours, 4,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD G RSVR LO LEVEL HYD G ENGINE 1 PUMP LO PR HYD G SYS LO PR.  FOUND HYD LINE PART NR D2902083800000 LEAKING IN FORWARD PYLON NR 1 ENGINE.  CORRECTIVE ACTION: REPLACED HYD LINE, PER AMM 29-00-00-910-0014-A.  LEAK CHECK C/W NO LEAKS NOTED.  AIRCRAFT OK FOR SERVICE.
